Select Location >
Search >
GO
Popular Brands

View Scholl Products Brand garnier
View L'oreal Products Max Factor
Clarins View Nytol Products
View Nurofen Products View Skin Doctors Products
View Durex Products View Lierac Products

Day + Night Nurse Capsules


Pack Size: 24
Product Code: 5000347087936
£5.15 RRP: £5.33 You Save:£0.18
This product requires a completed Pharmacy Questionnaire - see tab below
In Stock Current Stock: 97

Please answer the following questions as fully as possible. An incomplete form may result in us being unable to supply the requested medicine.

*Age of the intended user
*Is the intended user pregnant?


If yes, please specify
Are there any other medicines being taken, prescribed or purchased?
If yes, please specify
What symptoms will the product be used to treat?
Other
How long has the intended user already had the symptoms?


Day & Night Nurse Capsules - 24 Capsules are a complete 24 hour cold and flu remedy containing two types of capsules. The orange and yellow day nurse capsules contain three active ingredients, paracetamol, pseudoephedrine and pholcodine. The green and white night nurse capsules also contain three active ingredients, paracetamol, promethazine and dextromethorphan.

Day-time capsules quickly provide relief from the major symptoms of colds and flu that can interfere with your day that include blocked, runny nose, aches and pains, tickly coughs and headaches, without causing drowsiness. Night-time capsules also relieve colds and flu symptoms and help you get a good night's sleep to wake feeling better.

Adults and children over 12 years: DAYTIME DOSAGE:2 yellow/orange capsules, to be taken with a drink, every 4 hours up to a maximum of 3 doses throughout the day if needed. NIGHTIME DOSAGE: 2 green/white capsules to be taken with a drink at bedtime.
Day Nurse: Paracetamol 500mg, Phenylpropanolamine hydrochloride 12.5mg, Dextromethorphan hydrobromide 7.5mg. Night Nurse: Paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg.
Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur. Promethazine may cause drowsiness or difficulty in concentrating. If affected do not drive or operate machinery. Do not take with alcoholic drink. If you get any of these or any other unusual effects, stop taking the medicine and tell your doctor or pharmacist at once.
Do not exceed the stated dose. May cause drowsiness. Do not take with any other medication at night except under medical supervision. Do not give to children under 12 years old.

You may also be interested in....

Vicks First Defence Micro-Gel Nasal Spray Vicks First Defence Micro-Gel Nasal Spray More info... £7.19
Olbas Oil 10ml Olbas Oil 10ml More info... £2.78
Vicks Vaporub Vicks Vaporub More info... £2.90
Search for products on Pharmacy Fix GO
Buy online securely using: Payment options for Pharmacy Fix

Pharmacyfix.co.uk is a registered online Pharmacy Chemist in UK (Jersey) that offers behind the counter medicines like pain killers, health products and beauty products including vitamins, health supplements, beauty creams and hair care products among others. All products sold online by our pharmacy have been secured from reputable suppliers in the UK. If you feel that you require further help please consult your local pharmacist or contact our pharmacists on 01534 861644. Please note that our online chemist or pharmacists only provide information and we are not a substitute for professional medical help. Please ensure that you carefully read the information leaflets provided with your medication. You should always seek help from your local doctor if you are currently being treated for any conditions and you should always inform your doctor of any medication you are taking. Our UK pharmacy is registered with the Jersey Department of Health and Social Services and we strictly follow the pharmaceutical Code of Ethics. Our pharmacists are registered with the Royal Pharmaceutical Society Of Great Britain. We are a member of the National Pharmaceutical Association which is the principal body representing community pharmacies in the UK.